Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2016 (2016), Article ID 5010316, 5 pages
http://dx.doi.org/10.1155/2016/5010316
Research Article

Compatibility and Conjugacy on Partial Arrays

1Department of Science and Humanity, Sathyabama University, Chennai, India
2Department of Mathematics, St. Joseph’s College of Engineering, Chennai, India

Received 27 March 2016; Revised 28 July 2016; Accepted 3 August 2016

Academic Editor: Qi Dai

Copyright © 2016 S. Vijayachitra and K. Sasikala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Vijayachitra and K. Sasikala, “Compatibility and Conjugacy on Partial Arrays,” Computational and Mathematical Methods in Medicine, vol. 2016, Article ID 5010316, 5 pages, 2016. doi:10.1155/2016/5010316